Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

On the order law of the iterated logarithm


Author: I. K. Matsak
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 93-101
MSC (2000): Primary 60B12
Published electronically: May 24, 2004
MathSciNet review: 2000398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the classical laws of the iterated logarithm due to Kolmogorov and Hartman-Wintner for random variables assuming values in Banach lattices.


References [Enhancements On Off] (What's this?)

  • 1. V. V. \cyr{P}etrov, Summy nezavisimykh sluchainykh velichin, Izdat. “Nauka”, Moscow, 1972 (Russian). MR 0322927
  • 2. N. H. Bingham, Variants on the law of the iterated logarithm, Bull. London Math. Soc. 18 (1986), no. 5, 433–467. MR 847984, 10.1112/blms/18.5.433
  • 3. Michel Ledoux and Michel Talagrand, Probability in Banach spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 23, Springer-Verlag, Berlin, 1991. Isoperimetry and processes. MR 1102015
  • 4. Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. I, Springer-Verlag, Berlin-New York, 1977. Sequence spaces; Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 92. MR 0500056
  • 5. L. V. Kantorovič and G. P. Akilov, Funktsionalnyi analiz v normirovannykh prostranstvakh, Gosudarstv. Izdat. Fis.-Mat. Lit., Moscow, 1959 (Russian). MR 0119071
  • 6. Kôsaku Yosida, Functional analysis, Die Grundlehren der Mathematischen Wissenschaften, Band 123, Academic Press, Inc., New York; Springer-Verlag, Berlin, 1965. MR 0180824
  • 7. I. K. Matsak Mean $\psi$-deviation of a random element in a Banach lattice and its applications, Teor. Veroyatnost. i Mat. Statist. 60 (1999), 129-141; English transl. in Theory Probab. Math. Statist. 60 (2000), 137-149.
  • 8. I. K. Matsak, On the law of the iterated logarithm in Banach lattices, Teor. Veroyatnost. i Primenen. 44 (1999), no. 4, 865–874 (Russian, with Russian summary); English transl., Theory Probab. Appl. 44 (2000), no. 4, 775–784. MR 1811138, 10.1137/S0040585X97977963
  • 9. Mary Weiss, On the law of the iterated logarithm, J. Math. Mech. 8 (1959), 121–132. MR 0102853
  • 10. A. I. Martikaĭnen, On the one-sided law of the iterated logarithm, Teor. Veroyatnost. i Primenen. 30 (1985), no. 4, 694–705 (Russian). MR 816283
  • 11. William Feller, An introduction to probability theory and its applications. Vol. II., Second edition, John Wiley & Sons, Inc., New York-London-Sydney, 1971. MR 0270403
  • 12. S. A. Čobanjan and V. I. Tarieladze, A counter-example concerning CLT in Banach spaces, Probability theory on vector spaces (Proc. Conf., Trzebieszowice, 1977), Lecture Notes in Math., vol. 656, Springer, Berlin, 1978, pp. 25–30. MR 521018
  • 13. I. K. Matsak and A. N. Plichko, A central limit theorem in a Banach space, Ukrain. Mat. Zh. 40 (1988), no. 2, 234–239, 272 (Russian); English transl., Ukrainian Math. J. 40 (1988), no. 2, 202–206. MR 941510, 10.1007/BF01056478
  • 14. S. A. Rakov, Banach spaces in which Orlicz’s theorem is not valid, Mat. Zametki 14 (1973), 101–106 (Russian). MR 0331038
  • 15. N. N. Vakhaniya, V. I. Tarieladze, and S. A. Chobanyan, Veroyatnostnye raspredeleniya v banakhovykh prostranstvakh, “Nauka”, Moscow, 1985 (Russian). MR 787803
  • 16. V. A. Egorov, The law of the iterated logarithm, Teor. Verojatnost. i Primenen. 14 (1969), 722–729 (Russian, with English summary). MR 0266286

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60B12

Retrieve articles in all journals with MSC (2000): 60B12


Additional Information

I. K. Matsak
Affiliation: Kyiv State University for Technology and Design, Nemirovich-Danchenko Street 2, Kyiv 02011, Ukraine

DOI: https://doi.org/10.1090/S0094-9000-04-00598-8
Received by editor(s): September 1, 2000
Published electronically: May 24, 2004
Article copyright: © Copyright 2004 American Mathematical Society